# SDR CA011031011

- Difficulty date: October 16, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 23,257 hours
- Engine: Rroyce DART5342
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 5Q2395
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS ON APPROACH, THE LANDING GEAR WAS ENTERED, 3 GREEN WERE OBTAINED THEN THE CREW NOTICED ALL HYDRAULIC SYSTEM PRESSURE WAS LOST. THE AIRCRAFT RETURNED TO BASE GEAR DOWN AND LANDED SAFELY WITH BRAKING ACTION OBTAINED FROM THE HYDRAULIC HAND PUMP AND EMERGENCY RESERVOIR FLUID. THE LEFT HAND GEAR RETRACT JACK RETURN LINE WAS FOUND TO HAVE BROKEN OFF AT THE UPPER FITTING. THE LINE WAS REPLACED AND THE APPROPRIATE CHECKS CARRIED OUT.
